MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW ANCHORAGE 3.5MM / L14MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW ANCHORAGE 3.5MM / L14MM; PLATE, FIXATION, BONE
Model Number PLSL3514
Medical Device Problem Codes Positioning Failure (1158); Naturally Worn (2988)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported, locking threads were worn down and didn't lock into plate, next screw worked perfectly.Doctor wasn't liking how it sat on plate, pulled it out and put in a new one and it worked better.After examining the screw he determined it was the threads.

Brand Name
LOCKING SCREW ANCHORAGE 3.5MM / L14MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key10347966
Report Number0008031020-2020-01995
Device Sequence Number14295621
Product Code HRS
UDI-Device Identifier07613252262343
UDI-Public07613252262343
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLSL3514
Device Catalogue NumberPLSL3514
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1